A criterion for small change in the direction of the solutions for $n$th order linear differential equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 246-254
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_2_a4,
author = {K. A. Dib},
title = {A criterion for small change in the direction of the solutions for $n$th order linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {246--254},
year = {1975},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_2_a4/}
}
TY - JOUR AU - K. A. Dib TI - A criterion for small change in the direction of the solutions for $n$th order linear differential equations JO - Differencialʹnye uravneniâ PY - 1975 SP - 246 EP - 254 VL - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_2_a4/ LA - ru ID - DE_1975_11_2_a4 ER -
K. A. Dib. A criterion for small change in the direction of the solutions for $n$th order linear differential equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 246-254. http://geodesic.mathdoc.fr/item/DE_1975_11_2_a4/